Медицинская библиотека · Harefuah · 1993
[Pityriasis rosea-like eruption after anti-inflammatory and antipyretic medication].
Аннотация на английскомСтатьяПеревод в очереди
Аннотация
We report 2 cases of a pityriasis rosea-like eruption after the use of the anti-inflammatory and antipyretic medications naproxen, acetaminophen, and a combination of acetylsalicylic acid and codeine phosphate. The role of these drugs in the induction of the eruption was supported by the results of macrophage migration inhibition factor and mast cell degranulation tests performed on the offending drugs.
Для цитирования: Yosipovitch G, Kuperman O, Livni E, Avinoach I, Halevy S. [Pityriasis rosea-like eruption after anti-inflammatory and antipyretic medication].. Harefuah. 1993.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.